Title:
Pointillism via Linear Programming
Authors:
Bosch, Robert; Herman, Adrianne
Abstract:
No abstract available.
Citation:
Bosch, Robert, and Andrianne Herman. 2005. "Pointillism via Linear Programming." UMAP Journal 26(4): 405-411.
Publisher:
Consortium for Mathematics and Its Applications
DATE ISSUED:
2005
Department:
Mathematics
Type:
Article
Additional Links:
http://hshc.cqu.edu.cn/uploadfile/file/20120628000544.pdf#page=9
PERMANENT LINK:
http://hdl.handle.net/11282/599270

Full metadata record

DC FieldValue Language
dc.contributor.authorBosch, Roberten
dc.contributor.authorHerman, Adrianneen
dc.date.accessioned2016-02-25T19:02:50Zen
dc.date.available2016-02-25T19:02:50Zen
dc.date.issued2005en
dc.identifier.citationBosch, Robert, and Andrianne Herman. 2005. "Pointillism via Linear Programming." UMAP Journal 26(4): 405-411.en
dc.identifier.issn0197-3622en
dc.identifier.urihttp://hdl.handle.net/11282/599270en
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherConsortium for Mathematics and Its Applicationsen
dc.relation.urlhttp://hshc.cqu.edu.cn/uploadfile/file/20120628000544.pdf#page=9en
dc.subject.departmentMathematicsen_US
dc.titlePointillism via Linear Programmingen_US
dc.typeArticleen
dc.identifier.journalUMAP Journalen
dc.identifier.volume26en_US
dc.identifier.issue4en_US
dc.identifier.startpage405en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.